I’m on my 4th round of chemo and have just had the first of three Docetaxel. I’m in so much pain! My bones are incredibly painful and I’ve got shooting pains all over my body. I was prescribed morphine but it isn’t helping. I phoned the helpline and they said it’s probably from the injections but I’ve not had any pain from them before, so I’m pretty sure it’s the chemo. Did anyone else suffer like this? I can’t even get out of bed and I’ve not slept for three days
Hi, sorry I didn’t have this drug in my chemo. I’m surprised the helpline wasn’t use. Are you able to talk to the oncologist, or leave a message with the breast care nurses to get the doctor to phone you back. Maybe there’s different pain meds they can give you. Good luck xx
Hi sorry you are in pain with the Docetaxal. I had a lot of pain with my first round. Pacing the floor with it. I was given Oramorph. It kept coming and going but wore off between day 5 and 7. They told me it was the injection I had the day afterwards was causing it. It’s horrible but I just kept an eye on my temp which was ok. On my second round now and it’s not as bad this time so I’m not sure if it gets better . Hope you get some help with the pain, sending hugs xxx
Welcome to the forum, we hope you find it a helpful and supportive place. I am so sorry to hear you are in pain.
I can see that you have already had a few responses but I also wanted to let you know that our nurses are here for you any time, here on the forum on Ask our Nurses your questions or over the phone 0808 800 6000. I hope you can find some relief soon.
YES i was in so much pain after ist Docetaxel. I wasnt given any painkillers but felt my bones were agony
Hope youve got some confort now
I started to get feet pain over thos weekend - thought id overdone it but its in my hands and they are turning red now
Saw doctor yesterday its Palmar-Plantar Erythrodysaesthesia (PPE) or Hand Foot Syndrome - wow a crazy side effect !!
Take care keep us posted on your progress xxx